# SDR DL76L061077

- Difficulty date: December 28, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 76,280 hours, 11,552 cycles
- Engine: Pwa PW4060
- Engine time: 40,787 hours, 6,147 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40603
- Part serial: 727726
- Condition: Making Metal
- Location: Nr 2
- Part time: 40,787 hours, 6,147 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT LEVEL OFF LOST RT CTR FUEL PUMP.  N2 INDICATION ON RT ENG. METAL FOUND ON G/B CHIP DETECTOR AND MASTER CHIP DETECTOR, PMA ROTOR LOOSE.  REPLACED NBR 2 ENG.  ETOPS CATEGORY (F): ANY OTHER EVENT DETRIMENTAL TO ETOPS.
